# SDR VTZA990147

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD/CLE - FLT 7451 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO LT ENGINE NOT MAKING TORQUE.  MAINTENANCE PERFORMED MAINTENANCE RUNS WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
